| Catalog Number |
68LP-420 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and deflation.
Event or Problem Description
Healthcare professional reported right side "patient has noticed a change in the size of implants, suspecting leak or deflation and capsular contracture, baker grade iii".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare professional reported right side "patient has noticed a change in the size of implants, suspecting leak or deflation and capsular contracture, baker grade iii".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ particles in valve: observed.¿ deflation: observed an opening assessed as surgical damage.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease/wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.